I just started these pills for the first time and I started on first day period and period was normal now on last week of pack I had a very light period for one day now I started my new pack today so was that my.period for this new pack or do I wait till next month to see if I have another light one day or none at all period to see if I'm pregnant?
One day light period on first pack first use?
- 7 Oct 2012 by Jennyjen4200
- 8 October 2012
I really wish you girls would stop obsessing about whether or not and when you bleed. If you are on the pill and taking them correctly, you won't be pregnant. One of the ways the pill works is to decrease the lining of the uterus, so of course you have very little in the way of a period. Sometimes you spot while taking the pills, this too is no big deal and is expected.
Your periods will be lighter on the pill. This is normal. If you have taken the pill correctly by taking it every day and used back up, like condoms, as appropriate for at least the first week on the pill, then you are not pregnant. Like Kaismama says, one of the ways the pill works is to reduce the lining of the uterus that is shed as your period, so a lighter period is an expected outcome. Enjoy it! It is one of the better aspects of the pill. It doesnt mean you are pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Apr 2011 • 1 answer
Junel Fe 1/20 - If you have the 21 day pack, can you start the new pack on week 4 so you do not have
Updated 22 Feb 2013 • 1 answer
Updated 8 Mar 2014 • 1 answer
Updated 8 Dec 2014 • 1 answer
Updated 5 Apr 2015 • 1 answer